# SDR WTAA960018

- Difficulty date: January 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N422UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 782
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Connector
- Part number: 31034391
- Condition: Dirty
- Location: Lt Engine
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: C, D

## Discrepancy

ACV - LEFT ENGINE TORQUE AND EGT INDICATION DROPPED WITH ENGINE SURGE DURING TAKEOFF ROLL.  TAKEOFF ABORTED WITHOUT INCIDENT.  MAINTENANCE CLEANED CANNON PLUG AT LEFT ENGINE TORQUE RING CABLE ASSEMBLY.  LEFT ENGINE OPERATIONAL CHECK NORMAL DURING GROUND RUN.  AIRCRAFT RETURNED TO SERVICE.  (M)
